# SDR SWAA2022013162168

- Difficulty date: January 18, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 32,247 hours, 14,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE 143A5240 AT BS537.5 IS CRACKED AT RBL0 ; / [01] REMOVED FLOOR BREAK IAW SRM 51-40-02-0G.; [02] VERIFIED NEW PANEL BREAK TO BE P/N 143A5240-36 ATAG #WN12675 IAW AIPC 53-42-11-66 ITEM# 330.; [03] LOCATED AND DRILLED NEW PANEL BREAK IAW SRM 5-40-05-0G-0.; [04] VERIFIED 1-3; OK TO INSTALL; [05] INSTALLED NEW PANEL BREAK IAW SRM 51-40-02-0G-0.; [06] C/W; [07] VERIFIED ITEM 5
